Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compactness of the structure space of a ring


Author: M. Schreiber
Journal: Proc. Amer. Math. Soc. 8 (1957), 684-685
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087641-3
MathSciNet review: 0087641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 333-338. MR 0013138 (7:110f)
  • [2] -, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] I. Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 62-75. MR 0032612 (11:317c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087641-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society